# SDR SIMA20141009001

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 35,880 hours, 32,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FLASHLIGHT BEHIND CAPTAIN`S SEAT INOPERATIVE.  R & R CAPTAIN'S FLASHLIGHT BATTERY PACK IAW CMM 25-60-11.
